# SDR DALA2021100205991

- Difficulty date: September 25, 2021
- Submitted: October 3, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MAINTENANCE FOUND CORROSION LEVEL 2 FT CARGO COMPARTMENT FOUND 01EA SHEAR TIE SURFACE CORROSION AT STA1329. BETWEEN S-38L AND S-37L. REPLACED SHEAR TIE. (LP 1966778)
